Translator Disclaimer
October 2019 The decompositional structure of certain fractional integral operators
Min-Jie LUO, Ravinder Krishna RAINA
Hokkaido Math. J. 48(3): 611-650 (October 2019). DOI: 10.14492/hokmj/1573722020

Abstract

The aim of this paper is to investigate the decompositional structure of generalized fractional integral operators whose kernels are the generalized hypergeometric functions of certain type. By using the Mellin transform theory proposed by Butzer and Jansche [J. Fourier Anal. 3 (1997), 325-376], we prove that these operators can be decomposed in terms of Laplace and inverse Laplace transforms. As applications, we derive two very general results involving the $H$-function. We also show that these fractional integral operators when being understood as integral equations possess the $\mathcal{L}$ and $\mathcal{L}^{-1}$ solutions. We also consider the applications of the decompositional structures of the fractional integral operators to some specific integral equations and one of such integral equations is shown to possess a solution in terms of an Aleph $(\aleph)$-function.

Citation

Download Citation

Min-Jie LUO. Ravinder Krishna RAINA. "The decompositional structure of certain fractional integral operators." Hokkaido Math. J. 48 (3) 611 - 650, October 2019. https://doi.org/10.14492/hokmj/1573722020

Information

Published: October 2019
First available in Project Euclid: 14 November 2019

zbMATH: 07145332
MathSciNet: MR4031254
Digital Object Identifier: 10.14492/hokmj/1573722020

Subjects:
Primary: 26A33, 33C60, 44A10, 44A15, 45E10

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • October 2019
Back to Top